# SDR UALA2011020100556

- Difficulty date: January 31, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 81,265 hours, 9,226 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: S283U0035
- Part serial: 13
- Condition: Faulty
- Location: Lt Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW HEAT CONTROL FAILED.  LT WINDOW HEAT CONTROLLER REPLACED WITH QF LOAN ITEM.  MR30408 DASH 13 OFF. P-NO. ON: 2915-5 SN ON 1428. OPS CK OK.
